Operators on the stopping time space

Volume 228 / 2015

Dimitris Apatsidis Studia Mathematica 228 (2015), 235-258 MSC: Primary 46B03; Secondary 47B37, 46B09. DOI: 10.4064/sm228-3-3


Let $S^1$ be the stopping time space and $\mathcal {B}_1(S^1)$ be the Baire-1 elements of the second dual of $S^1$. To each element $x^{**}$ in $\mathcal {B}_1(S^1)$ we associate a positive Borel measure $\mu _{x^{**}}$ on the Cantor set. We use the measures $\{\mu _{x^{**}}: x^{**}\in \mathcal {B}_1(S^1) \}$ to characterize the operators $T:X\to S^1$, defined on a space $X$ with an unconditional basis, which preserve a copy of $S^1$. In particular, if $X=S^1$, we show that $T$ preserves a copy of $S^1$ if and only if $\{\mu _{T^{**}(x^{**})}:x^{**}\in \mathcal {B}_1(S^1)\}$ is non-separable as a subset of $\mathcal {M}(2^\mathbb {N})$.


  • Dimitris ApatsidisFaculty of Applied Sciences
    National Technical University of Athens
    Department of Mathematics, Zografou Campus
    157 80, Athens, Greece

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image